Lt. Commander
Join Date: Dec 2007
Posts: 120
# 11
04-08-2010, 11:14 AM
It's one of the big issues I have with most pharmaceuticals. When you are elderly especially, most of the medications they put you on are to counteract the side effects of the first medication they put you on.
I was recently put on blood pressure meds (which i have later found out I didn't need because what was causing me to have high blood pressure was the Prednisone I was on for my eye problems) that gave me crippling back pains. I'm thinking that it lowers your blood pressure by making it impossible for you to actually perform anything more strenous than a #2.
When I went to the doctor, instead of realizing that it was the steroids, he wanted to give me another med for the back pain (which by the way, would have caused full kidney failure.).
No thanks to all of it.
I bought a juicer and started exercising again. That seems to have helped everything.

My personal favorite is the side effect of Rogaine. Impotenece! So you can now grow hair and attract women, but you cannot do anything with them once you have them. Once you stop, your hair falls out and then you will prolly need anti-depressants.
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 12
04-08-2010, 11:39 AM
My wife and I (she's a veterinarian, and I'm a healthcare consultant) both shout "EXPLOSION AND DEATH" when they run down the list of side effects on the commercials.

And laugh, and laugh...

We're weird.

Lt. Commander
Join Date: Dec 2007
Posts: 120
# 13
04-08-2010, 11:42 AM
And here I thought this was a thread on the side effects of 10 Forward exposure over prolonged periods of time.
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 14
04-08-2010, 11:45 AM
Quote:
Originally Posted by Bheduwa
Makes me look downright normal.

Kinda cool today, so we are back to the cardigan sweaters.
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 15
04-08-2010, 11:50 AM
Quote:
Originally Posted by RemoWilliams
So I'm sitting on the couch, eating a sandwich and watching the history channels explanation of the discovery of pretzels when this commercial for Abilify comes on.

http://www.youtube.com/watch?v=Is9Oxoqw5HU

When they started to list side effects, I was like "Sure, I could see that, that too, why not.." But they KEEP on listing things. I was actually waiting for them to list "Anal leakage" or something too.

LOL @ Suicide being a side effect for a anti-depressant.
I'm glad that I'm not the only one who saw this commercial when it first came on and was flabbergasted by the sheer risks involved with this crap lol
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 16
04-08-2010, 11:50 AM
Side effects of TF exposure??

Inablility to retain a normal sleep schedule.
Trouble retaining your grip on reality.
Sudden increasing interest in Anime.
DOMS!!!
DOWS!! (Dirty old woman syndrome. Not very common, but possible)
DOHS! (Just means you get angry when you hear the word "Ninja")
Increase in you tube searching
Less time playing game, working, sleeping.
Sudden execution for reason that may or may not make sense.
Broken Funny Bone. (I speak from experience)
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 17
04-08-2010, 11:54 AM
Quote:
Originally Posted by Corban_Lewis
Side effects of TF exposure??

Inablility to retain a normal sleep schedule.
Trouble retaining your grip on reality.
Sudden increasing interest in Anime.
DOMS!!!
DOWS!! (Dirty old woman syndrome. Not very common, but possible)
DOHS! (Just means you get angry when you hear the word "Ninja")
Increase in you tube searching
Less time playing game, working, sleeping.
Sudden execution for reason that may or may not make sense.
Broken Funny Bone. (I speak from experience)
You forgot a sudden interest in the God Emperor of Man.
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 18
04-08-2010, 11:56 AM
Quote:
Originally Posted by Corban_Lewis
Side effects of TF exposure??

Inablility to retain a normal sleep schedule.
Trouble retaining your grip on reality.
Sudden increasing interest in Anime.
DOMS!!!
DOWS!! (Dirty old woman syndrome. Not very common, but possible)
DOHS! (Just means you get angry when you hear the word "Ninja")
Increase in you tube searching
Less time playing game, working, sleeping.
Sudden execution for reason that may or may not make sense.
Broken Funny Bone. (I speak from experience)
1. A sleep what?
2. Never had a grip on it to start with
3. Not really sudden, started in second semester of college with Haruhi and Elfen Lied it got worse from there.
4. Kinda guilty
5. Nope
6. Maybe
7. No more than usual
8. "Two out of three ain't bad."
9. Once again no more than usual
10. Don't have one

...I might be in trouble.
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 19
04-08-2010, 12:08 PM
One of my favorites....

Tamilfu....You know...the drug they hand out like candy for various forms of influenza?

Diarrhea; nausea; stomach pain; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur when using Tamiflu:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); abnormal behavior; confusion; hallucinations; mood or mental changes; reddened, blistered, peeling, or swollen skin; seizures; severe or persistent nausea, vomiting, or diarrhea; symptoms of infection (eg, fever, chills, persistent sore throat).
Lt. Commander
Join Date: Dec 2007
Posts: 120
# 20
04-08-2010, 12:58 PM
The really scary part? When taking the medication, even with the chance of those side effects, is preferable to whatever you're taking it for.

Now, THAT's scary.


Additional possible 10 Forward side effects:

Undesirable Vocabulary Expansion.
Shattering of the Illusion that Girls are Sweet and Innocent.
Lacerations of the thighs from explosive laughter startling the cat sleeping on your lap.
Dieing from trying to type in the Ten Forward channel while in combat.
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off


All times are GMT -7. The time now is 08:46 AM.